MAUDE Adverse Event Report: EDWARDS LIFE SCIENCES EV1000; PLETHYSMOGRAPH, IMPEDANCE

EDWARDS LIFE SCIENCES EV1000; PLETHYSMOGRAPH, IMPEDANCE
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: dxn, system, measurement, blood-pressure, non-invasive, dqk, computer, diagnostic, programmable, qaq, adjunctive predictive cardiovascular indicator, dxg, computer, diagnostic, pre-programmed, single-function.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.A device history record review was completed and documented that device met all specifications upon distribution.
 
Event or Problem Description
It was reported that, during use, the staff noticed a blood pressure (bp) difference between the clearsight and non-invasive blood pressure.The clearsight consistently showed low mean arterial pressure (map) vs.Simultaneous non-invasive blood pressure.It was confirmed that there was no patient harm associated with the reported issue.
 
Additional Manufacturer Narrative
There was no product evaluation as the device was discarded and not returned.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.

Brand Name
EV1000
Common Device Name
PLETHYSMOGRAPH, IMPEDANCE
Manufacturer (Section D)
EDWARDS LIFE SCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFE SCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22322408
Report Number2015691-2025-05150
Device Sequence Number9023689
Product Code DSB
UDI-Device Identifier00690103193473
UDI-Public(01)00690103193473(11)230913
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC2K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown